# SDR HEEA968405

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044003105
- Condition: Bearing Rough
- Location: T/R Drive
- Part time: 3,478 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY VIBRATION IN AIRFRAME.  FOUND BEARING ROUGH AT T/R DRIVE #3 LOCATION.
